ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2017.3.7263

Atomicity in Injective Banach Lattices

Kusraev, A. G.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 3.
Abstract:
This note is aimed to examine a Boolean valued interpretation of the concept of atomic Banach lattice and to give a complete description of the corresponding class of injective Banach lattices.
Keywords: Injective Banach lattice, atomic Banach lattice, Boolean valued representation, classification
Language: English Download the full text  
For citation: Kusraev A. G. Atomicity in Injective Banach Lattices. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 3, pp.44-52. DOI 10.23671/VNC.2017.3.7263
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт